# SDR USAASB99078

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 637 - CAPTAIN REPORTED THAT THE NR 2 ENGINE FLAMED OUT AT FL120 ON DESCENT INTO PHL.  RESTART WAS ATTEMPTED, BUT UNSUCCESSFUL.  APU FAILED TO START ALSO.  EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT PHL.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL PUMP PER MM 73-11-1.  ALSO, REPLACED THE FUEL CONTROL (P/N 743602-4 ON THE NR 2 ENGINE AS PRECAUTIONARY.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK AND LEAKD CHECK GOOD.  STARTED APU SEVERAL TIMES WITH NO PROBLEM.  AIRCRAFT OK FOR SERVICE.  (M)
